MAUDE Adverse Event Report: EXACTECH, INC. NV GXL LINER LIPPED 32MM ID, GROUP 1 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. NV GXL LINER LIPPED 32MM ID, GROUP 1 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Model Number NV GXL LINER LIPPED 32MM ID, GROUP 1 CUPS
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 11/08/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately six years post initial tha, patient was revised due to pain and wear per surgeon.Patient was revised with same sizes but with vit e poly.There was no breakage or surgery delay was noted.Patient had good range of motion (rom) and stability.Patient left in stable condition.The devices are not available for evaluation.No further information available.
 
Additional Manufacturer Narrative
Concomitant medical products: 4.5mm drill bit 30mm (cat#: 101-45-30 / serial#: (b)(4); biolox delta femoral head 32mm od, +3.5mm (cat#: 170-32-03 / serial#: (b)(4); alteon 6.5mm screw, 20mm (cat#: 180-65-20 / serial#: (b)(4); integrip cc, cluster 50mm, g1 (cat#: 186-01-50 / serial#: (b)(4); wedge plasma x/o sz 7 (cat#: 188-01-07 / serial#: (b)(4).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
Based on the available information, the revision reported may have been the result of pain and a combination of the risk factors including, use error, implant positioning, implant size selection, and patient factors may have also been a contributing factor to the early prosthesis wear but not limited to the combination of largest available femoral head and/or thinnest available acetabular liner.However, the photographed acetabular liner and radiograph do not show signs of wear that are inconsistent with being implanted for approximately 6 years.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected:b1, d8 e4 (remove erroneous entry from initial report), h6 clinical codes, component code, types of investigation, investigation findings and investigation conclusions.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
NV GXL LINER LIPPED 32MM ID, GROUP 1 CUPS
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobdson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key15877690
Report Number1038671-2022-01519
Device Sequence Number17504303
Product Code JDI
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K121392
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/19/2021
Device Model NumberNV GXL LINER LIPPED 32MM ID, GROUP 1 CUPS
Device Catalogue Number132-32-51
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2022
Supplement Date Received by Manufacturer05/01/2023
04/16/2026
Initial Report FDA Received Date11/29/2022
Supplement Report FDA Received Date05/30/2023
05/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/21/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1732-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale